Please use this identifier to cite or link to this item: https://ahro.austin.org.au/austinjspui/handle/1/12697
Title: Risedronate as an intra-abdominal sepsis mimic: a case report.
Austin Authors: Shah, Sonali;Jeremiah, Cameron;Johnson, Douglas;Baker, Scott T 
Affiliation: Austin Health, 145 Studley Road, Heidelberg, Australia,
Issue Date: 20-Mar-2015
Publication information: Archives of Osteoporosis 2015; 10(): 213
Abstract: This case report highlights the potential severity of bisphosphonate-associated reactions.A 76-year-old lady underwent several hospital admissions for investigation of fever associated with rigors, abdominal pain, and vomiting.Despite multiple investigations, no cause was found, but the timing of the symptoms coincided with monthly risedronate administration.
Gov't Doc #: 25792348
URI: http://ahro.austin.org.au/austinjspui/handle/1/12697
DOI: 10.1007/s11657-015-0213-8
URL: https://pubmed.ncbi.nlm.nih.gov/25792348
Type: Journal Article
Appears in Collections:Journal articles

Files in This Item:
File SizeFormat 
25792348.pdf38.94 kBAdobe PDFView/Open
Show full item record

Page view(s)

2
checked on Nov 25, 2022

Download(s)

34
checked on Nov 25, 2022

Google ScholarTM

Check


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.